# SDR DXTA2025090804837

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0381
- Aircraft time: 1,711 hours, 1,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CB5281
- Part serial: 009475
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS FAIL PREFLIGHT TEST ON FIRST FLIGHT OF DAY. BATTERIES FAIL TO HOLD CHARGE. REPEAT WRITE UP. CORRECTIVE ACTION: REMOVED #4 EMERGENCY BATTERY PACK P/N: CB528-1 S/N: 009475 INSTALLED CUSTOMER SUPPLIED SERVICEABLE BATTERY PACK P/N: 6430028-1 S/N: M24-11648. PERFORMED OPERATIONAL CHECK. OPS CHECK GOOD. ALL WORK PERFORMED IN REF TO CE-680A AMM 33-50-00
